# SDR IPXA2024040117865

- Difficulty date: March 16, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 27,042 hours, 16,582 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: UPA53974251234
- Condition: Cracked
- Location: Frm 65
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT FWD SIDE OF FRAME 65 STR 42 ON INTERCOSTAL. INSTALLED SHEAR PLATE AT FWD SIDE OF FRAME 65 STR 42 IAW A300 SRM 51-40-21 PARAGRAPH 6 AND 7.
